Alert archive / New York / Flash Flood Warnings in 2013
Flash Flood Warning 10, NWS Burlington, VT
NWS Burlington, VT issued this flash flood warning at Jun 27, 2013, 6:11 PM EDT for Essex County, New York. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2013, 6:11 PM EDT (22:11 UTC)
- Expired
- Jun 27, 2013, 10:00 PM EDT
- In force
- 4 hr
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
- Flood severity
- None
County Essex County, NY
The radar
The Burlington radar (KCXX), 44 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 8:31 PM EDT | FLASH FLOOD | 2 N Elizabethtown, NY | INTERSECTION OF FOX RUN... ROSCOE... AND CUTTING ROADS FLOODED A FOOT DEEP BY PHELPS BROOK. |
| Jun 27, 9:42 PM EDT | FLASH FLOOD | 2 W Elizabethtown, NY | HURRICANE MOUNTAIN ROAD WASHED OUT AND CLOSED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 140 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.2 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 855 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
876 WGUS51 KBTV 272211 FFWBTV NYC031-280200- /O.NEW.KBTV.FF.W.0010.130627T2211Z-130628T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE BURLINGTON VT 611 PM EDT THU JUN 27 2013 THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL ESSEX COUNTY IN NORTHERN NEW YORK... * UNTIL 1000 PM EDT. * AT 607 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED HEAVY RAINFALL CAPABLE OF PRODUCING FLASH FLOODING. FALLS BROOK...JACKSON BROOK...MADDEN BROOK AND OTHER SMALL CREEKS AND STREAMS NORTH OF ROUTE 9N AND WEST OF ROUTE 9 IN ESSEX COUNTY WILL QUICKLY LEAVE THEIR BANKS. CULVERTS AND ROADSIDE DITCHES WILL BE OVERWHELMED BY WATER. ROAD WASHOUTS ARE POSSIBLE... ESPECIALLY ON BACK ROADS AND UNPAVED SURFACES. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS OF ELIZABETHTOWN...LEWIS AND JAY IN CENTRAL ESSEX COUNTY. IF YOU ENCOUNTER FLOODING...SEEK HIGHER GROUND IMMEDIATELY. WHEN YOU CAN DO SO SAFELY PLEASE REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7 9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT GO ON...IN...OR NEAR RIVERS AND STREAMS. THE HIGH WATER LEVELS AND FAST FLOWS CAN BE DEADLY FOR PERSONS CAUGHT IN FLOODWATERS BY ACCIDENT...OR TRY TO SWIM OR BOAT ON FLOODED WATERWAYS. WHEN YOU PUT YOURSELF IN HARMS WAY THE LIFE YOU RISK IS NOT ONLY YOUR OWN...YOU ALSO RISK THE LIVES OF RESCUE PERSONNEL. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING... AND IMMEDIATE ACTION MUST BE TAKEN TO PROTECT LIFE AND PROPERTY. && LAT...LON 4438 7372 4439 7342 4416 7354 4418 7379 $$ HANSON
1 follow-up statement
452 WGUS71 KBTV 272345 FFSBTV FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 745 PM EDT THU JUN 27 2013 NYC031-280200- /O.CON.KBTV.FF.W.0010.000000T0000Z-130628T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ESSEX NY- 745 PM EDT THU JUN 27 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT FOR CENTRAL ESSEX COUNTY IN NORTHERN NEW YORK... AT 740 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE HEAVY RAINFALL CAPABLE OF PRODUCING FLASH FLOODING. RADAR ESTIMATES OVER 3 INCHES OF RAIN HAS FALLEN OVER THE RUGGED TERRAIN NORTH OF ROUTE 9N BETWEEN ELIZABETHTOWN AND MARCY FIELD. STREAMS THAT WILL SEE SHARP RISES INCLUDED THE BRANCH THROUGH ELIZABETHTOWN ...FALLS BROOK... JACKSON BROOK...AND BARTON BROOK. SMALL CREEKS AND STREAMS WILL QUICKLY LEAVE THEIR BANKS. CULVERTS AND ROADSIDE DITCHES WILL BE OVERWHELMED BY WATER. ROAD WASHOUTS ARE POSSIBLE...ESPECIALLY ON BACK ROADS AND UNPAVED SURFACES. STAY AWAY FROM FLOOD WATERS. SEEK HIGHER GROUND IMMEDIATELY IF YOU ENCOUNTER FLOODING. WHEN YOU CAN DO SO SAFELY PLEASE REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7 9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROADWAY...THE ROAD MAY BE WASHED AWAY BENEATH THE WATER SURFACE...AND IT ONLY TAKES A FEW INCHES OF FLOWING WATER TO CARRY AWAY YOUR VEHICLE. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 4438 7372 4439 7342 4416 7354 4418 7379 $$ HANSON
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 5:11 PM EDT, 1 hour earlier.
Area forecast discussion, Jun 27, 5:11 PM EDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
511 PM EDT THU JUN 27 2013
.SYNOPSIS...
A WIDESPREAD HEAVY RAINFALL IS EXPECTED TO DEVELOP ACROSS THE
NORTH COUNTRY FROM SOUTH TO NORTH EARLY THIS EVENING AND CONTINUE
THROUGH FRIDAY AS AN AREA OF LOW PRESSURE MOVES THROUGH THE
REGION TONIGHT AND TOMORROW. THE WARM AND HUMID WEATHER PATTERN
WILL CONTINUE THROUGH EARLY NEXT WEEK...WITH A CHANCE OF SHOWERS
AND THUNDERSTORMS EACH DAY.
&&
.NEAR TERM /UNTIL 8 AM FRIDAY MORNING/...
AS OF 510 PM EDT THURSDAY...LATE AFTN/EVENING ISOLATED
SHOWERS/TSTMS WILL CONTINUE...BUT GENERALLY DECREASING IN AREAL
COVERAGE. CLOUDS WILL CONTINUE TO INCREASE AHEAD OF A LOW LVL
CLOSED LOW PRESSURE SYSTEM DEVELOPING OVER NW PA WITH MODERATE TO
HEAVY RAINFALL GRADUALLY SPREADING NORTHWARD OVERNIGHT. PWATS
INCREASING OVERNIGHT RANGING FROM 1-2 INCHES. HIGHEST PWATS WILL
BE OVER VT OVER 1.5 INCHES MAINLY FROM 06Z TO 12Z. THIS
MOISTURE... AVAILABLE FGEN...LLVL DEPARTING JET AND FAVORABLE
UPPR LVL JET DYNAMICS WILL LEAD TO HEAVIEST RAINFALL EARLY
FRIDAY. SREF...NAM AND GFS ENSEMBLES SHOWING 850/925MB WIND
COMPONENTS OF 2-3 SD OUT OF THE S SHIFTING TO E THROUGHOUT EARLY
MORNING TO MID DAY FRIDAY...ENHANCING PRECIP OVER THE TERRAIN.
&&
.SHORT TERM /8 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
AS OF 510 PM EDT THURSDAY...HEAVY RAIN IN THE MORNING WILL
GRADUALLY BEGIN TO DECREASE IN INTENSITY AND COVERAGE WITH PWATS
DECREASING LATE FRIDAY INTO FRIDAY NIGHT AND SATURDAY BUT STILL
REMAIN OVER 1.25 INCHES. AS STEADY RAIN TRANSITIONS TO MORE
SHOWERY CONDITIONS...SOME BREAKS IN PRECIP WILL BE PSBL GOING
INTO THE LATE MORNING/EARLY AFTN. ALTHOUGH MOSTLY CLOUDY SKIES
EXPECTED AND LITTLE CAPE...LOTS OF OF SHEAR AVAILABLE WITH 0-1KM
AND 0-6KM OF 40+KTS AND THETA-E RIDGE SPREADS OVER CPV AND MOST
OF VT IS SOMETHING TO KEEP AN EYE ON.
MORE OF A BREAK FRIDAY NIGHT IN THE DRY SLOT. AT THAT
POINT...STORM TOTAL QPF AMNTS WILL GENERALLY BE 2-3 INCHES OVER
THE HIGHER TERRAIN AND ALONG THE EASTERLY FOOTHILLS...WITH 1-2
INCHES EXPECTED ELSEWHERE. LOCALIZED HIGHER AMNTS PSBL ESP WITH
ANY CONVECTIVE ACTIVITY.
THE SFC LOW WILL BE NEAR THE INTERNATIONAL BORDER FRIDAY NT INTO
SATURDAY...WITH UPPR LEVEL TROUGH DIGGING FURTHER
SOUTH...ALLOWING FOR MORE SHOWERS ON SATURDAY INTO SATURDAY
NIGHT.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
AS OF 1133 AM EDT THURSDAY...FOR THE EXTENDED PERIOD...HIGH
PRESSURE TO OUR WEST OVER THE GREAT LKS REGION...A BROAD TROUGH
OF LOW PRESSURE OVER THE EAST COAST AND A STRONG RIDGE OFFSHORE
WILL GIVE THE NORTH COUNTRY A CONTINUED PATTERN FOR SHOWERS AND
THUNDERSTORMS. MOISTURE FEEDING ALONG BOUNDARY WILL PROVIDE AMPLE
QPF FOR -RW ACTIVITY...W/ TRW OCCURRING DURING AFTNOON/EARLY
EVENING HRS WHEN AMPLE INSTABILITY SUPPORTED BY DAYTIME HEATING
EFFECTS. BOUNDARY DOES MEANDER OVER THE NORTHEAST THRU THE
FORECAST PERIOD SO NOT EXPECTING WIDESPREAD PRECIP IN ONE AREA BY
CHANCE POPS WILL PERSIST AS IN PREV FORECAST. DID BRING DOWN
TEMPS SLIGHTLY FOR EXPECTED CLD COVER. OVERALL HIGHS WILL RANGE
FROM 80-85 DEGREES(M70S OVER HIR TRNN)...W/ LITTLE CHANGE FOR
OVERNGT LOWS IN THE 60S AS CLDS WILL NOT DISSIPATE ENOUGH TO
ALLOW FOR RADIATIVE COOLING EFFECTS ALONG WITH SSE FETCH OVER
AREA KEEPING ANY CAA TO NONE/MIN. OVERALL QPF FOR THE EXTENDED
WILL REACH NEAR A COUPLE INCHES...BUT WILL BE HIGHLY VARIABLE AND
WILL DEPEND ON TRW FORMATION AND MVMNT OF SUCH.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
THROUGH 18Z FRIDAY...VFR COND AT THE ONSET THIS AFTNOON WILL DROP TO
MVFR/IFR COND FROM AFTNOON TRW AND OVERNGT RAIN/FG FROM SFC LOW
APPROACH. CEILINGS WILL DROP AND RANGE FROM BKN-OVC007-BKN028 AND
VSBY IN RAIN/FG WILL RANGE FROM MAINLY 3-6SM. SLK/MPV WILL SEE
VSBY DOWN TO 1SM AT TIMES FROM 06Z-12Z FRIDAY. WINDS SSE 5-10KTS
SHIFTING TO NNE 5-15KT BY 00Z-06Z FRI AS SFC LOW LIFTS THRU AREA.
OUTLOOK 18Z FRIDAY THROUGH TUESDAY...UNSETTLE PATTERN CONTINUES AS
THE DEVELOPMENT OF A DEEP TROF ACROSS THE EASTERN CONUS WILL
PRODUCE NUMEROUS ROUNDS OF SHOWERS/STORMS...EACH
AFTN/EVENING...WITH OCCASIONAL MVFR/IFR CONDITIONS POSSIBLE IN
THE HEAVIER STORMS. OVERNIGHT/EARLY MORNING FOG/BR WITH MVFR/IFR
WILL BE POSSIBLE MAINLY AT KMPV/KSLK...ESPECIALLY IF RAIN OCCURS
THE PREVIOUS AFTN. IN ADDITION...SOME GUSTY SOUTH TO SOUTHEAST
WINDS WILL BE POSSIBLE...ESPECIALLY AT RUTLAND ON FRIDAY
AFTN...WITH LOCALIZED AREAS OF WIND SHEAR AND TURBULENCE
POSSIBLE.
&&
.HYDROLOGY...
AS OF 510 PM EDT THURSDAY...HEAVY RAINFALL IS LIKELY TO DEVELOP
THIS EVENING THROUGH FRIDAY MORNING...WITH 2 TO 3 INCHES OF RAIN
EXPECTED ACROSS THE ADIRONDACKS AND CENTRAL VERMONT...AND SOME
ISOLATED AMOUNTS OF 4 INCHES OR MORE POSSIBLE...ESPECIALLY IN THE
UPSLOPE AREAS OF THE ADIRONDACKS. THE REMAINDER OF THE REGION
WILL 1 TO 2 INCHES OF RAINFALL...WITH SOME ISOLATED AMOUNTS OF 3
INCHES POSSIBLE. IF OVER 2 INCHES OF RAIN MATERIALIZES...FLOODING
IS LIKELY. THE GROUND IS SO SATURATED IT SIMPLY CANNOT HANDLE
ADDITIONAL RAINFALL...AND ANY RAIN WILL RUN OFF IMMEDIATELY. ANY
PLACE THAT RECEIVES AN INCH OF RAIN IN HALF AN HOUR...OR 1.5 INCH
IN AN HOUR WILL LIKELY SEE FLOODING. IN ADDITION...MANY AREAS
SINCE LATE MAY HAVE EXPERIENCED FLOODING OF SOME FORM OR
ANOTHER...AND THOSE LOCATIONS WILL REMAIN PARTICULARLY VULNERABLE
TO RENEWED FLOODING.
A FLOOD WATCH IS IN EFFECT BASED ON THE SYNOPTIC SCALE RAINFALL
EVENT. HOWEVER...FLASH FLOODING AT THE ONSET THURSDAY NIGHT
CANNOT BE RULED OUT. THE EVENT IS EXPECTED TO TRANSITION INTO
MORE WIDESPREAD MAIN-STEM RIVER FLOODING...THUS THE ISSUANCE OF
THE FLOOD WATCH RATHER THAN FLASH FLOOD WATCH.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH FRIDAY EVENING
FOR VTZ002>012-016>019.
NY...FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH FRIDAY EVENING
FOR NYZ028>031-034-035.
&&
SYNOPSIS...WGH/KGM
NEAR TERM...KGM
SHORT TERM...KGM
LONG TERM...JN
AVIATION...JN/TABER
HYDROLOGY...WFO STAFFHazardous weather outlook, Jun 27, 3:33 AM EDT, 14 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 333 AM EDT THU JUN 27 2013 NYZ028>031-034-035-VTZ002>012-016>019-280745- EASTERN CLINTON-SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN- WESTERN CLINTON-WESTERN ESSEX-EASTERN ESSEX-WESTERN FRANKLIN-ORLEANS- ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-WASHINGTON- WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-EASTERN FRANKLIN- EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 333 AM EDT THU JUN 27 2013 ...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE NORTH COUNTRY THIS AFTERNOON. SOME THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALIZED VERY HEAVY RAINFALL IN A SHORT PERIOD OF TIME. THESE HIGH RAINFALL RATES COMBINED WITH SATURATED SOILS WILL INCREASE THE THREAT FOR FLASH FLOODING...ESPECIALLY ACROSS THE NORTHERN ADIRONDACK MOUNTAINS IN NEW YORK AND PARTS OF THE GREEN MOUNTAINS IN VERMONT. RAINFALL AMOUNTS OF 1 TO 2 INCHES...WITH LOCALIZED HIGHER AMOUNTS...WILL HAVE THE POTENTIAL TO WASH OUT ROADS AND CULVERTS...ALONG WITH PRODUCING RAPID RISES ON LOCAL WATERWAYS. FOR TONIGHT INTO FRIDAY...ANOTHER ROUND OF MODERATE TO HEAVY RAINFALL IS ANTICIPATED ACROSS MOST OF THE NORTH COUNTRY. THIS IS EXPECTED TO CAUSE ADDITIONAL FLOODING...WITH SEVERAL MAIN STEM RIVERS REACHING MINOR TO MODERATE FLOOD STAGE BY FRIDAY. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER UPDATES AND POSSIBLE WARNINGS ON THIS POTENTIALLY DANGEROUS WEATHER SITUATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ026-027-087-VTZ001-280745- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE- GRAND ISLE- 333 AM EDT THU JUN 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK AND NORTHWEST VERMONT. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE WITH LOCALIZED HEAVY RAINFALL...ALONG WITH DANGEROUS CLOUD TO GROUND LIGHTNING THIS AFTERNOON. THE COMBINATION OF SATURATED SOILS AND ADDITIONAL RAINFALL...WILL INCREASE THE POTENTIAL FOR MINOR URBAN AND LOW LYING FLOODING THROUGH THIS EVENING...ALONG WITH RAPID RISES ON SMALLER STREAMS AND RIVERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ADDITIONAL MODERATE RAINFALL WILL MOVE ACROSS THE REGION TONIGHT THROUGH FRIDAY. SATURATED SOILS AND THE ADDITIONAL RAINFALL MAY CAUSE SHARP RISES ON LOCAL RIVERS AND STREAMS...AND PONDING OF WATER ON ROADWAYS IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 27, 1:53 PM EDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
153 PM EDT THU JUN 27 2013
NYZ028-031-271845-
EASTERN CLINTON NY-WESTERN CLINTON NY-
153 PM EDT THU JUN 27 2013
...SCATTERED RAIN SHOWERS PRODUCING HEAVY RAIN WILL CONTINUE TO
AFFECT CENTRAL CLINTON COUNTY...
AT 148 PM EDT...SEVERAL HEAVY RAIN SHOWERS WERE LOCATED ACROSS
CENTRAL CLINTON COUNTY NEW YORK AND WERE NEARLY STATIONARY.
VERY HEAVY RAIN WITH LOCALIZED AMOUNTS BETWEEN A HALF INCH AND ONE
INCH MAY CAUSE WATER TO POND ON ROADS AND IN POOR DRAINAGE AREAS.
THERE MAY BE RAPID RISES ON SMALL STREAMS AND CREEKS.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
DANNEMORA...SARANAC...CLAYBURG...JERICHO...CHAZY LAKE...
BE CAREFUL WHEN DRIVING. PONDING WATER ON ROADWAYS CAN CREATE
DANGEROUS DRIVING CONDITIONS...AND HEAVY RAINFALL WILL REDUCE
VISIBILITY.
LAT...LON 4449 7389 4492 7391 4492 7354 4468 7350
4453 7360
MUCCILLISpecial weather statement, Jun 27, 2:48 PM EDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 248 PM EDT THU JUN 27 2013 NYZ028-031-034-035-271945- EASTERN CLINTON NY-EASTERN ESSEX NY-WESTERN CLINTON NY- WESTERN ESSEX NY- 248 PM EDT THU JUN 27 2013 ...A HEAVY RAIN PRODUCING RAIN SHOWER WILL MOVE THROUGH NORTHEASTERN ESSEX AND SOUTH CENTRAL CLINTON COUNTIES... AT 242 PM EDT...A HEAVY RAIN SHOWER WAS LOCATED BETWEEN PEASLEEVILLE AND BLACK BROOK...AND MOVING SOUTHEAST AT 5 MPH. VERY HEAVY RAIN WITH LOCALIZED RAIN AMOUNTS BETWEEN A HALF INCH AND ONE INCH MAY CAUSE WATER TO POND ON ROADS AND IN POOR DRAINAGE AREAS. THERE MAY BE RAPID RISES ON SMALL STREAMS AND CREEKS. LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO... BLACK BROOK...HARKNESS...CLINTONVILLE...AUSABLE FORKS... BE CAREFUL WHEN DRIVING. PONDING WATER ON ROADWAYS CAN CREATE DANGEROUS DRIVING CONDITIONS...AND HEAVY RAINFALL WILL REDUCE VISIBILITY. LAT...LON 4447 7336 4434 7365 4452 7389 4465 7365 MUCCILLI
Special weather statement, Jun 27, 2:54 PM EDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 254 PM EDT THU JUN 27 2013 NYZ030-271945- SOUTHERN FRANKLIN NY- 254 PM EDT THU JUN 27 2013 ...A HEAVY RAIN PRODUCING SHOWER WILL MOVE THROUGH EAST CENTRAL FRANKLIN COUNTY... AT 249 PM EDT...HEAVY RAIN SHOWER WAS LOCATED BETWEEN DUANE CENTER AND BRYANTS MILL...MOVING EAST AT 10 MPH. VERY HEAVY RAIN WITH LOCALIZED AMOUNTS BETWEEN A HALF INCH AND ONE INCH MAY CAUSE WATER TO POND ON ROADS AND IN POOR DRAINAGE AREAS. THERE MAY BE RAPID RISES ON SMALL STREAMS AND CREEKS. LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO... BRYANTS MILL...WOLF POND... BE CAREFUL WHEN DRIVING. PONDING WATER ON ROADWAYS CAN CREATE DANGEROUS DRIVING CONDITIONS...AND HEAVY RAINFALL WILL REDUCE VISIBILITY. LAT...LON 4479 7401 4460 7398 4459 7428 4477 7429 MUCCILLI
Special weather statement, Jun 27, 3:18 PM EDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
318 PM EDT THU JUN 27 2013
VTZ011-012-019-272015-
EASTERN RUTLAND VT-WESTERN RUTLAND VT-WINDSOR VT-
318 PM EDT THU JUN 27 2013
...SEVERAL HEAVY RAIN PRODUCING SHOWERS WILL CONTINUE TO AFFECT THE
HIGHER TERRAIN OF THE SOUTHERN GREEN MOUNTAINS IN EASTERN RUTLAND
AND WESTERN WINDSOR COUNTIES...
AT 312 PM EDT...SEVERAL HEAVY RAIN SHOWERS WERE LOCATED IN THE
MOUNTAINS OF EASTERN RUTLAND AND WESTERN WINDSOR COUNTIES.
VERY HEAVY RAIN WITH LOCALIZED AMOUNTS BETWEEN A HALF INCH AND ONE
INCH MAY CAUSE WATER TO POND ON ROADS AND IN POOR DRAINAGE AREAS.
MINOR WASHOUTS OF DRIVEWAYS MAY ALSO OCCUR. THERE MAY BE RAPID RISES
ON SMALL STREAMS AND CREEKS.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
EAST WALLINGFORD...RUSSELLVILLE...KILLINGTON...
BE CAREFUL WHEN DRIVING. PONDING WATER ON ROADWAYS CAN CREATE
DANGEROUS DRIVING CONDITIONS...AND HEAVY RAINFALL WILL REDUCE
VISIBILITY.
LAT...LON 4329 7282 4330 7284 4330 7296 4329 7299
4331 7307 4382 7280 4374 7250 4325 7281
4326 7282
MUCCILLISpecial weather statement, Jun 27, 3:39 PM EDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 339 PM EDT THU JUN 27 2013 NYZ030-031-272030- SOUTHERN FRANKLIN NY-WESTERN CLINTON NY- 339 PM EDT THU JUN 27 2013 ...A CLUSTER OF HEAVY RAIN PRODUCING THUNDERSTORMS WILL MOVE THROUGH EAST CENTRAL FRANKLIN AND WESTERN CLINTON COUNTIES... AT 335 PM EDT...A CLUSTER OF THUNDERSTORMS PRODUCING HEAVY RAIN WAS LOCATED BETWEEN BRYANTS MILL...LOON LAKE...AND STANDISH...MOVING EAST AT 10 MPH. VERY HEAVY RAIN WITH LOCALIZED AMOUNTS BETWEEN A HALF AND ONE AND A HALF INCHES OF RAIN WILL CAUSE WATER TO POND ON ROADS AND IN POOR DRAINAGE AREAS. MINOR WASHOUTS OF DRIVEWAYS MAY ALSO OCCUR. THERE MAY BE RAPID RISES ON SMALL STREAMS AND CREEKS. LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO... STANDISH...BRYANTS MILL...WOLF POND...CHAZY LAKE...MERRILL... BE CAREFUL WHEN DRIVING. PONDING WATER ON ROADWAYS CAN CREATE DANGEROUS DRIVING CONDITIONS...AND HEAVY RAINFALL WILL REDUCE VISIBILITY. LAT...LON 4489 7375 4449 7367 4451 7417 4485 7415 MUCCILLI
Special weather statement, Jun 27, 5:26 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
526 PM EDT THU JUN 27 2013
NYZ028-031-034-035-272230-
EASTERN CLINTON NY-EASTERN ESSEX NY-WESTERN CLINTON NY-
WESTERN ESSEX NY-
526 PM EDT THU JUN 27 2013
...HEAVY RAINFALL WILL MOVE THROUGH NORTHEASTERN ESSEX AND
SOUTHEASTERN CLINTON COUNTIES...
AT 521 PM EDT...THUNDERSTORMS PRODUCING HEAVY RAINFALL WERE LOCATED
NEAR PEASLEEVILLE...AND FROM AUSABLE FORKS TO KEENE VALLEY...MOVING
EAST AT 10 MPH.
THE STORMS WILL PRODUCE A HALF TO ONE INCH OF RAIN AS THEY
PASS...AND EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED
LEVELS ON SMALL CREEKS AND STREAMS. PONDING OF WATER CAN BE EXPECTED
ON COUNTRY ROADS AND FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
AUSABLE FORKS...PEASLEEVILLE...NORTH JAY...ELIZABETHTOWN...
CLINTONVILLE...LEWIS...SCHUYLER FALLS...EXIT 35 I87...EXIT 34 I87...
BE CAREFUL WHEN DRIVING. PONDING WATER ON ROADWAYS CAN CREATE
DANGEROUS DRIVING CONDITIONS...AND HEAVY RAINFALL WILL REDUCE
VISIBILITY.
LAT...LON 4469 7336 4467 7337 4466 7336 4462 7339
4457 7337 4426 7339 4414 7390 4463 7382
4473 7337
HANSONThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 12:34 PM EDT | Special Weather Statement | BTV | Clinton | 56 min |
| Jun 27, 1:53 PM EDT | Special Weather Statement | BTV | Clinton | 52 min |
| Jun 27, 2:48 PM EDT | Special Weather Statement | BTV | Clinton | 57 min |
| Jun 27, 2:54 PM EDT | Special Weather Statement | BTV | Franklin | 51 min |
| Jun 27, 3:39 PM EDT | Special Weather Statement | BTV | Clinton | 51 min |
| Jun 27, 5:26 PM EDT | Special Weather Statement | BTV | Clinton | 64 min |
Nearby
Flash Flood Warnings in New York, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.